Our expert says:
There are a number of possible reasons for changes in sexual function; medication is a major one. You might benefit from speaking with your physician to find out if the medication is the likely cause of this change and, if so, what alternatives are available. If this change is unavoidable, then you need to balance out your sexual needs with the risk of seizures. Just one point though - desire, arousal and orgasm are all separate functions - just because one has been affected doesn't mean that the others are too - I'd encourage you to try to explore your current functioning more by focusing on sensation and pleasure sensation.
Claire - SASHA
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.